# SDR 98ZZZX2010

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: City of Los Angeles-General Services, repair station ULXR905L
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Condition: Defective
- Location: T/R
- Part time: 53 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT INSPECTION, FOUND VOID IN T/R BLADE AREA 'B' NEXT TO LANDING EDGE.  REPLACED PART.
